# SDR QXEA200501856

- Difficulty date: December 30, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,936 hours, 8,063 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 4480000501
- Part serial: 00249
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 2,895 hours, 1,862 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BUR - FLT 2507 "STEERING INOP" CAUTION MSG DURING CRUISE. LANDED W/O INCIDENT WITH NLGE STEERING INOP.  RESET PER CRJ-700/900-SL-32-019 REV B.  NO FURTHER FAULTS NOTED.  REPEATED THE SAME DAY ON FLT 2504.  INTEROGATED MDDC DID NOT FIND ANY CURRENT NOSE WHEEL INOP CAUTION MSG. WENT TO A/C HISTORY PAGE AND FOUND MULTIPLE POSTING OF NOSE WHEEL STEERING LNWS CAT MTOGG STEERING R NWS ACT MT098 LVDT OPEN OR SHORT AND NWS ECU/ NO LA-10C-6BUS INPUT.  PERFORMED CRJ 700 FIM TASK 32-51-10-7801-807-A01 FOR T/S, DID CONTINUITY CHECK OF CONNECTORS A164P2 PIN 24 TO A12P5 PIN 51 AND A164 P3 PIN 25 TO A12 P5 P[IN 52 CONTINUITY CHECKS GOOD, REMOVED AND REPLACED ECU (NWS ELEC CONTROL) IAW CRJ 700 AMM TASK 32-51-10-000-801-A01 AND
